Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 186934, 7 pages
http://dx.doi.org/10.1155/2013/186934
Research Article

Approximate Analytical Solutions of Fractional Perturbed Diffusion Equation by Reduced Differential Transform Method and the Homotopy Perturbation Method

1Jiangsu Maritime Institute, Nanjing 211100, China
2Institute of Science, PLA University of Science and Technology, Nanjing 211101, China

Received 23 March 2013; Accepted 6 May 2013

Academic Editor: Guanghui Wen

Copyright © 2013 Zhoujin Cui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhoujin Cui, Zisen Mao, Sujuan Yang, and Pinneng Yu, “Approximate Analytical Solutions of Fractional Perturbed Diffusion Equation by Reduced Differential Transform Method and the Homotopy Perturbation Method,” Mathematical Problems in Engineering, vol. 2013, Article ID 186934, 7 pages, 2013. doi:10.1155/2013/186934